# SDR SWAA2013072318488

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 39,564 hours, 23,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKE OFF FWD EMERGENCY EXIT SIGN LENS FELL OFF.  R&R LIGHT ASSEMBLY IAW AMM.
